Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Isolated points of the spectra of conservative matrices
HTML articles powered by AMS MathViewer

by N. K. Sharma PDF
Proc. Amer. Math. Soc. 51 (1975), 74-78 Request permission

Abstract:

We show that the only possible isolated points in the spectrum of a conservative triangular matrix are its diagonal elements, and that any Hausdorff method corresponding to an absolutely continuous mass function is in the norm closure of the analytic methods.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05, 15A18
  • Retrieve articles in all journals with MSC: 40C05, 15A18
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 74-78
  • MSC: Primary 40C05; Secondary 15A18
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0372461-3
  • MathSciNet review: 0372461